# SDR DALA2022111807425

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 69,076 hours, 25,715 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9033366) DURING FLT. F/A'S NOTICED AN ODOR AT ROW 14, NO VISIBLE SMOKE, ELECTRICAL SMELL. TURNING OFF CEILING NIGHT LIGHTS CAUSED ODOR TO STOP. FOUND O/HEAD CEILING NIGHT LIGHT ABOVE ROW 17 DEF FLIKERING , UPON INSPECTION NOTICED A SLIGHT ELECTRICAL SMELL. R/R CEILING LIGHT ASSY REF. B737-800 AMM 33-22 AND BOTH RECIRCULATION AIR FILTERS PER B737 AMM 21-25. OPS CHK GOOD.
